# SDR SWAA2013070117744

- Difficulty date: June 19, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 28,651 hours, 16,611 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT I/B SIDE OF RIB STAB STA 193.90 7.5".  REPAIRED SKIN IAW ER AND EA.
